# SDR PNSA981201

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8259V
- Make and model: Piper PA-32-301
- Aircraft serial: 328006097
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 6331H95
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE SOUNDED SLIGHTLY ROUGH AND FUEL FLOW WAS INDICATING LOW.  AIRCRAFT RETURNED TO BASE.  FUEL NOZZLES, FILTERS AND HOSES WERE CLEANED AND PURGED.  NO FOREIGN MATERIAL WAS FOUND.  REPLACED FUEL FLOW INDICATOR AND PURGED SENSE LINE.  NO FURTHER PROBLEMS WERE NOTED.
